Authors: Stević, Stevo 
Alghamdi, Mohammed
Alotaibi, Abdullah
Shahzad, Naseer
Title: More on a rational second-order difference equation
Journal: Applied Mathematics and Computation
Volume: 236
First page: 565
Last page: 571
Issue Date: 1-Jun-2014
Rank: M21
ISSN: 0096-3003
DOI: 10.1016/j.amc.2013.11.080
Here we give natural explanations for some recent relations for the solutions of the following difference equationzn+2=z n+13zn2-2zn+12nεN0,and extend them for the case of complex initial values. We also present some other properties related to solutions of the equation, as well as some properties of the solutions of an associate difference equation of first order.
Keywords: Complex-valued initial conditions | Second-order difference equation | Solutions with increasing moduli
Publisher: Elsevier
Project: Deanship of Scientific Research (DSR), King Abdulaziz University, Grant No. (22-130/1435 HiCi)

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.